Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 20, NWS Green Bay, WI

June 27, 2013Lincoln County, Oneida County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 27, 2013, 3:04 PM CDT for Lincoln County, Oneida County, Wisconsin. It was in force for 41 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 3:04 PM CDT (20:04 UTC)
Expired
Jun 27, 2013, 3:45 PM CDT
In force
41 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Lincoln County, WI, Oneida County, WI

The radar

The Green Bay radar (KGRB), 169 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 3:10 PM CDTHAIL 15 Nw Rhinelander, WIQUARTER SIZE HAIL IN NEWBOLD. REPORT RELAYED BY WJFW-TV. TIME ESTIMATED BY RADAR.
Jun 27, 3:10 PM CDTHAIL 1.755 Nw Rhinelander, WIHAIL SIZE RANGED FROM GOLF BALL TO DIME SIZE IN NEWBOLD. RELAYED FROM WJFW RHINELANDER FROM SOCIAL MEDIA.
Jun 27, 3:15 PM CDTHAIL 11 W Rhinelander, WI
Jun 27, 3:17 PM CDTHAIL 0.5Rhinelander, WINEAR HIGHWAY 8 AND US 51.
Jun 27, 3:20 PM CDTHAIL 12 S Rhinelander, WICOURTESY OF WJFW-TV
Jun 27, 3:28 PM CDTHAIL 1.25Rhinelander, WILARGER THAN QUARTER SIZE HAIL AT WJFW-TV IN RHINELANDER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1217 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WUUS53 KGRB 272004
SVRGRB
WIC069-085-272045-
/O.NEW.KGRB.SV.W.0020.130627T2004Z-130627T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
  CENTRAL ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 345 PM CDT

* AT 302 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  WOODBORO...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WOODBORO AROUND 325 PM CDT.
  RHINELANDER AROUND 335 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4564 8922 4546 8955 4573 8984 4586 8964
TIME...MOT...LOC 2004Z 314DEG 17KT 4570 8960

HAIL...1.00IN
WIND...<50MPH

$$

TE
3 follow-up statements
667 
WWUS53 KGRB 272018
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
318 PM CDT THU JUN 27 2013

WIC069-085-272045-
/O.CON.KGRB.SV.W.0020.000000T0000Z-130627T2045Z/
LINCOLN WI-ONEIDA WI-
318 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ONEIDA
AND NORTHEASTERN LINCOLN COUNTIES UNTIL 345 PM CDT...

AT 314 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODBORO...AND
MOVING SOUTHEAST AT 30 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...LAW ENFORCEMENT.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL 
ONEIDA AND NORTHEASTERN LINCOLN COUNTIES...INCLUDING WOODBORO AND 
RHINELANDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4580 8954 4564 8922 4546 8955 4570 8981
TIME...MOT...LOC 2017Z 326DEG 26KT 4561 8950

HAIL...1.25IN
WIND...<50MPH

$$

BERSCH
762 
WWUS53 KGRB 272032
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT THU JUN 27 2013

WIC069-085-272045-
/O.CON.KGRB.SV.W.0020.000000T0000Z-130627T2045Z/
LINCOLN WI-ONEIDA WI-
332 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ONEIDA
AND NORTHEASTERN LINCOLN COUNTIES UNTIL 345 PM CDT...

AT 329 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
RHINELANDER...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...LAW ENFORCEMENT. ONE INCH HAS WAS REPORTED IN RHINELANDER 
AROUND 320 PM.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL 
ONEIDA AND NORTHEASTERN LINCOLN COUNTIES...INCLUDING RHINELANDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4580 8954 4564 8922 4546 8955 4570 8981
TIME...MOT...LOC 2030Z 326DEG 26KT 4553 8943

HAIL...1.25IN
WIND...<50MPH

$$

BERSCH
535 
WWUS53 KGRB 272043
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT THU JUN 27 2013

WIC069-085-272049-
/O.EXP.KGRB.SV.W.0020.000000T0000Z-130627T2045Z/
LINCOLN WI-ONEIDA WI-
343 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ONEIDA AND
NORTHEASTERN LINCOLN COUNTIES WILL EXPIRE AT 345 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM. 

LAT...LON 4580 8954 4564 8922 4546 8955 4570 8981
TIME...MOT...LOC 2039Z 326DEG 26KT 4548 8938

$$

BERSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:35 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 27, 12:35 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1235 PM CDT THU JUN 27 2013

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SYNOPSIS...
ISSUED AT 340 AM CDT THU JUN 27 2013

THUNDERSTORMS TODAY...SHOWERS FRIDAY...THEN COOLER AND LESS
HUMID.

MAJOR LARGE SCALE CHGS UNDERWAY. UPR ANTICYCLONE HAS BECOME
ESTABLISHED ACRS THE 4 CORNERS REGION...AND A MAJOR AMPLIFICATION
OF THE UPR PATTERN ABOUT TO GET UNDERWAY. STG RIDGE WL BUILD NWD
FM THE 4 CORNERS HIGH THE NEXT FEW DAYS...HELPING TO FORCE
DOWNSTREAM TROFFING TO BECOME ESTABLISHED ACRS THE GREAT LAKES
RGN. NEXT WEEK THE UPR FEATURES WL RETROGRADE A BIT...WITH THE
HIGH SHIFTG NWWD INTO THE INTERMOUNTAIN WEST...AND THE CENTER OF
THE TROF PULLING BACK TOWARD THE MID-MISSISSIPPI VALLEY. THE
UNSEASONABLY AMPLIFIED PATTERN WL CONT THROUGH THE END OF THE FCST
PERIOD...THOUGH THE STRENGTH OF THE FLOW ACRS THE CONUS WL WEAKEN
MARKEDLY AS THE MAIN WESTERLIES REFORM WAY N ACRS CANADA.

THE WARM MOIST AIR ACRS THE AREA WL BE REPLACED BY COOLER AND
DRIER CANADIAN AIR AS THE UPR TROF EVOLVES TO OUR E. THAT SHOULD
DROP TEMPS DOWN TO A LITTLE BLO NORMAL BY THE WEEKEND...THOUGH
THEY SHOULD REBOUND TO NR NORMAL AS THE FLOW OF FRESH CANADIAN
AIR COMES TO AN END WHEN THE TROF RETROGRADES NEXT WEEK. THE BULK
OF THE PCPN WL OCCUR EARLY IN THE PERIOD...AND SHOULD BE
SUFFICIENT TO RESULT IN NR NORMAL AMNTS IN MOST AREAS.
&&

.SHORT TERM...TODAY...TONIGHT...AND FRIDAY
ISSUED AT 340 AM CDT THU JUN 27 2013

SML CLUSTER OF HEAVY RAIN PRODUCING TSRA SHOULD EXIT E-C WI EARLY
THIS MORNING. JUST SOME ISOLD SHRA REMAINING ACRS THE REST OF THE
AREA. A FEW CLUSTERS OF TSRA WERE OCCURRING BACK IN MN IN ASSOC
WITH SHRTWV SLIDING EMBEDDED IN STRENGTHENING WNWLY FLOW ALOFT.

MAIN CONCERN TDA IS PCPN CHCS AND SVR POTENTIAL. ALTHOUGH PATCHES
OF CLDS WL BE ARND THIS MORNING...THERE SHOULD BE AT LEAST SOME
SUN. HUMIDITIES MAY BE DOWN A NOTCH FM YDA...BUT SFC DWPTS SHOULD
STILL BE IN THE MIDDLE TO UPPER 60S ACRS MOST OF THE AREA. GIVEN
COOLING EXPECTED TO OCCUR ALOFT...THAT SHOULD YIELD 2K-3K J/KG
CAPES ACRS THE AREA BY AFTN. DEEP LAYER SHEAR WL ALSO BE
INCRG...WITH 30-50 KTS EXPECTED BY MID-AFTN. SHEAR PROFILE WL BE
CHARACTERIZED BY STRAIGHT-LINE HODOGRAPHS...WHICH FAVOR SPLITTING
CELLS. THERE ARE ALSO SOME INDICATIONS THAT SFC WINDS MAY BRIEFLY
BACK IN RESPONSE TO WK BOUNDARY THAT WL BE PUSHING ACRS THE FCST
AREA...POSSIBLY AUGMENTING THE SHEAR EVEN A BIT MORE. THE
STRONGEST SHEAR WL BE OVER THE SW PART OF THE FCST AREA...BUT THE
BETTER LARGE-SCALE FORCING WL BE OVER THE NE. SO IT/S TOUGH TO
DELINEATE THE PORTION OF THE FCST AREA THAT IS MOST AT RISK FOR
SVR WX. SLGT RISK IN THE SPC SWODY1 PRODUCT THAT PRETTY MUCH
COVERS THE AREA SEEMS RIGHT ON TARGET. THE MAIN RISKS WL BE OF
LARGE HAIL AND DAMAGING WIND GUSTS. WHILE BRIEF HEAVY RAIN IS
CERTAINLY POSSIBLE WITH ANY THUNDERSTORM...THE INCREASING SHEAR
SHOULD DECREASE THE THREAT OF EXCESSIVE RAINFALLS AND FLOODING.

TOOK POPS UP FM ISOLD CATEGORY EARLY TDA TO LIKELY FOR THE AFTN.
THEN DECREASED THEM AGAIN THIS EVENING...THOUGH IT/S TOUGH TO RULE
OUT AT LEAST ISOLD SHRA CONTG ALL NGT. DIURNAL DESTABILIZATION
COMBINED WITH STRONGER FORCING SWINGING ARND WRN PORTION OF
DEVELOPING GREAT LAKES UPR TROF SHOULD RESULT IN AN INCREASE IN
PCPN AGAIN FRI. OPTED TOWARD THE COOLER OF THE GUID TEMPS FRI AS
THERE SHOULD BE PCPN...PLENTY OF CLDS...AND A DEVELOPING SFC FLOW.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 340 AM CDT THU JUN 27 2013

MDLS CONT TO INDICATE A STRONGLY AMPLIFIED FLOW WELL INTO NEXT
WEEK WITH A PROMINENT WRN CONUS UPR RDG AND AN E-CNTRL CONUS UPR
TROF. ONLY NOTICEABLE CHANGE TO OCCUR TOWARD THE MIDDLE OF NEXT
WEEK WL BE THE UPR TROF RETROGRADING CLOSER TO THE CNTRL CONUS.
COOLER/LESS HUMID AIR MASS TO OVERSPREAD WI THIS WEEKEND... BUT WL
HAVE TO DEAL WITH A COUPLE MORE PERIODS OF PCPN INITIALLY AS A
MID-LEVEL TROF SWINGS THRU THE AREA.

THIS MID-LEVEL TROF IS FCST BY THE MDLS TO ROTATE SOUTH TOWARD
SRN SECTIONS OF THE GREAT LAKES REGION FRI NGT WITH VARIOUS PIECES
OF SHORTWAVE ENERGY MOVING THRU THE TROF ITSELF. THESE
FEATURES...WHEN COMBINED WITH A COOL/CYCLONIC FLOW IN PLACE OVER
THE AREA...WL LEAD TO A CONTINUATION OF PCPN CHCS OVER NE WI.
THESE PCPN CHCS WOULD THEN CARRY OVER THRU AT LEAST SAT MORNING AS
THE MID-LEVEL TROF CONTS TO SLOWLY SAG FARTHER SOUTH. THE CYCLONIC
FLOW LINGERS THRU MUCH OF SAT...THUS A FEW SHWRS COULD HANG ON
INTO SAT AFTERNOON ESPECIALLY OVER CNTRL/E-CNTRL WI. NRN WI MAY BE
ABLE TO SEE SOME LATE DAY SUN AS DRIER AIR BEGINS TO ADVECT INTO
THE REGION BEHIND THE DEPARTED MID-LEVEL TROF. MAX TEMPS ON SAT WL
BE BELOW NORMAL AS COOL N-NE WINDS TO PREVAIL WHICH WL KEEP
READINGS IN THE LOWER TO MIDDLE 70S.

THIS DRIER AIR MASS TO OVERSPREAD ALL OF WI BY SAT EVENING AS THE
MAIN UPR TROF DIGS FARTHER SOUTH TOWARD THE GULF OF MEXICO. DEW
PTS ARE EXPECTED TO DROP INTO THE MID TO UPR 40S NORTH/LOWER 50S
CNTRL AND E-CNTRL WI...THUS A MUCH MORE COMFORTABLE AIR MASS TO BE
IN PLACE SAT NGT. A WEAK AREA OF HI PRES IS THEN FCST TO DROP
SOUTH OUT OF WRN ONTARIO FOR SUNDAY AND SHOULD KEEP A PLEASANT DAY
ON TAP OVER NE WI WITH ONLY SOME FAIR WEATHER CUMULUS CLOUDS AND
MODEST NE WINDS TO CONTEND WITH. TEMPS WL REMAIN SLIGHTLY BELOW
NORMAL WITH MUCH OF NE WI REACHING THE MID 70S.

THE HI PRES IS PROGGED TO EXTEND FROM JAMES BAY SW TO THE UPR MS
VALLEY THRU MON...THEREBY KEEPING THE TRANQUIL/COMFORTABLE WEATHER
CONDITIONS INTACT OVER THE FCST AREA. MAY ACTUALLY NEED TO LOWER
MIN TEMPS SUNDAY NGT A COUPLE OF DEGS AS THE AIR MASS REMAINS DRY
AND WINDS APPEAR TO BE ABLE TO DECOUPLE. WOULD NOT AT ALL BE
SURPRISED TO SEE A FEW COLDER LOCATIONS DIP TOWARD THE 40 DEG MARK
(I.E. LNL). MON'S MAX TEMPS SHOULD END UP SIMILAR TO SUNDAY'S.

FCST BECOMES MORE COMPLEX HEADED INTO TUE AS THE E-CNTRL UPR TROF
IS PROJECTED TO BEGIN A SLOW RETROGRADE WWD TOWARD THE WRN GREAT
LAKES/UPR MIDWEST. AM WORRIED THAT COOLER AIR ALOFT MAY ALLOW FOR
ENUF INSTABILITY TO DEVELOP TO HAVE AT LEAST ISOLATED SHWRS OR
EVEN A TSTM TO POP UP DURING PEAK HEATING. MAY EVENTUALLY NEED TO
ADD A LOW-END POP...BUT SINCE THE EXACT LOCATION OF THE UPR TROF
STILL IN DOUBT...PREFER TO KEEP TUE DRY FOR NOW.

LONG RANGE MDLS EVENTUALLY CLOSE OFF AN UPR LOW SOMEWHERE OVER THE
NRN PLAINS BY NEXT WED. SOMEWHAT OF A RETURN FLOW TO BE IN PLAY AS
WELL ON WED AS THE MEAN FLOW TO BE FROM THE SW. THIS ADDED MOISTURE...
COMBINED WITH THE COOL AIR ALOFT COULD STILL DEVELOP SOME SHWRS/
ISOLATED TSTMS OVER THE REGION. HAVE KEPT ANY POPS VERY LOW DUE TO
THE UNCERTAINTY OF HOW THIS TRANSITION WL PLAY OUT.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1234 PM CDT THU JUN 27 2013

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON ACROSS MOST OF NORTH-CENTRAL AND NORTHEAST
WISCONSIN.  ANY THUNDERSTORMS WILL HAVE POTENTIAL TO CREATE STRONG
GUSTY WINDS AND NEAR SEVERE HAIL.  STORMS WILL CONTINUE TO MID TO
LATE EVENING BEFORE DISSIPATING.  THEN AN UPPER LEVEL LOW PRESSURE
SYSTEM WILL DROP SOUTH ACROSS THE REGION LATE TONIGHT INTO
SATURDAY.  STATISTICAL GUIDANCE AND PROGGED SOUNDINGS SHOW CIGS
FALLING TO MVFR LEVELS TOMORROW MORNING AND FAIRLY WIDESPREAD SHOWER
ACTIVITY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......KALLAS
AVIATION.......MPC
Hazardous weather outlook, Jun 27, 2:46 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT THU JUN 27 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
246 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS
AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE
SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. THE GREATEST
RISK OF SEVERE STORMS WILL OCCUR THROUGH 900 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. ALTHOUGH THE
STRONGEST STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL...THEY
AREA NOT EXPECTED TO BE SEVERE.

THUNDERSTORMS ARE STILL POSSIBLE FRIDAY NIGHT AND SATURDAY.
INDICATIONS ARE THAT THESE STORMS WILL NOT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

LMZ521-522-541>543-282000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
246 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS
AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE
SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES FRIDAY
THROUGH SATURDAY.

MPC/TDH

In the hours before

Special weather statement, Jun 27, 1:41 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
141 PM CDT THU JUN 27 2013

WIZ005-010>013-021-073-271930-
FLORENCE-FOREST-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO
COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY-VILAS-
141 PM CDT THU JUN 27 2013

...SPECIAL WEATHER STATEMENT...

AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS EITHER SIDE OF A LINE EXTENDING FROM
LAC DU FLAMBEAU TO WAUSAUKEE. THE INDIVIDUAL STORMS WERE MOVING
SOUTHEAST AT 15 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  MINOCQUA...           HAZELHURST...         BEECHER...
  LAKE TOMAHAWK...      ATHELSTANE...         AMBERG...
  MCCLINTOCK COUNTY PARK...                   CEDARVILLE...
  MC NAUGHTON...        GOVERNOR THOMPSON STATE PARK...
  SILVER CLIFF...       BEAR LAKE CAMPGROUND...
  WABENO...             STARKS...             RHINELANDER...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TE
Local storm report, Jun 27, 1:44 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
144 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     HAIL             THREE LAKES             45.79N 89.16W
06/27/2013  M0.25 INCH       ONEIDA             WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jun 27, 2:09 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
209 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             MC NAUGHTON             45.73N 89.55W
06/27/2013  M0.25 INCH       ONEIDA             WI   TRAINED SPOTTER

&&

BERSCH
Special weather statement, Jun 27, 2:35 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
235 PM CDT THU JUN 27 2013

WIZ005-010>013-021-022-073-074-272030-
DOOR-FLORENCE-FOREST-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO
COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-VILAS-
235 PM CDT THU JUN 27 2013

...SPECIAL WEATHER STATEMENT...

AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN ALONG A LINE
EXTENDING FROM WESTERN VILAS COUNTY TO DOOR COUNTY.  THE INDIVIDUAL
STORMS WERE MOVING SOUTHEAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...ARE ALSO POSSIBLE WITH THESE STORMS. LOOK FOR
POSSIBLE PONDING OF WATER ON ROADWAYS WITH THE HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  MCALLISTER...         CLEARWATER LAKE...    CAVOUR...
  CEDARVILLE...         TROUT LAKE...
  PENINSULA STATE PARK...                     EPHRAIM...
  MANITOWISH WATERS...  SAYNER...             EAGLE RIVER...
  NEWALD...             ARMSTRONG CREEK...    AMBERG...
  SISTER BAY...         GOODMAN...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TE
Special weather statement, Jun 27, 2:39 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
239 PM CDT THU JUN 27 2013

WIZ013-022-073-272115-
DOOR-NORTHERN MARINETTE COUNTY-SOUTHERN MARINETTE COUNTY-
239 PM CDT THU JUN 27 2013

...SPECIAL WEATHER STATEMENT...

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL MARINETTE COUNTY...MOVING
SOUTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GUSTS TO 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  EPHRAIM BY 340 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

TH
Local storm report, Jun 27, 2:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
251 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HEAVY RAIN       1 N HAZELHURST          45.80N 89.71W
06/27/2013  U0.00 INCH       ONEIDA             WI   TRAINED SPOTTER

            NO HAIL TO MENTION.

&&

TERIE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:52 PM CDTAreal Flood AdvisoryGRBForest3 hr
Jun 27, 11:57 AM CDTSevere Thunderstorm WarningGRBMarathon48 min
Jun 27, 3:03 PM CDTAreal Flood AdvisoryGRBOneida3 hr
Jun 27, 3:33 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida42 min
Jun 27, 4:10 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano50 min
Jun 27, 5:00 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca60 min
Jun 27, 5:12 PM CDTSevere Thunderstorm WarningGRBKewaunee33 min
Jun 27, 5:17 PM CDTSpecial Marine WarningGRB88 min
Jun 27, 5:37 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie, Shawano, Waupaca, Winnebago38 min
Jun 27, 5:48 PM CDTSevere Thunderstorm WarningGRBManitowoc27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.